# SDR RAIA2010090400003

- Difficulty date: September 5, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145053
- Aircraft time: 28,448 hours, 26,132 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, B, A

## Discrepancy

FLT 9410 - CREW REPORTED CARGO SMOKE INDICATION ON THE EICAS.  THE QRH WAS FOLLOWED AND THE BAGGAGE BAY BOTTLES WERE FIRED.  MAINTENANCE INSPECTED THE AIRCRAFT AND DID NOT FIND THE SOURCE OF THE SMOKE INDICATION OR ANY INDICATION OF A FIRE.  THE DAU2 WAS REMOVED AND REPLACED AND THE BAGGAGE SMOKE SYSTEM RELAY K0629 WAS REMOVED FOR TROUBLESHOOTING.  THE FIRE EXTINGUISHING BOTTLES WERE REPLACED AND THE WIRING FOR THE BAGGAGE SMOKE INDICATION SYSTEM WAS ALSO CHECKED WITH NO DEFECTS NOTED.
